Biharmonic Equation on Annulus in a Unit Sphere with Polynomial Boundary Condition

Ikhsan Maulidi, Agah D Garnadi

Abstract


We studied Biharmonic boundary value problem on annulus with polynomial data. We utilize an exact algorithms for solving Laplace equations with Dirichlet conditions with polynomial functions data. The algorithm requires differentiation of the boundary function, but no integration.


Keywords


Biharmonic equation, Dirichlet condition, Laplace equa- tion, polynomial data.

References


Axler, S. Bourdon P. and Ramey, W. K., Harmonic Function Theory, Graduate Text in

Mathematics, Springer-Verlag, 1992.

Axler, S. and Ramey, W, "Harmonic polynomials and Dirichlet type problems", Proc. Amer.

Math. Soc. 123(12) (1995), 3765 - 3773.

Herzog,G., "Polynomials solving Dirichlet boundary value problems", Proc. Amer. Math.

Soc. 107(10) (2000), 934-936.

Maulidi, I. and Garnadi, A.D, "Biharmonic equation in a Unit Ball in R3 with Polynomial

Data", Proc. Basic Malang. (2016).




DOI: https://doi.org/10.24198/jmi.v13.n1.11505.48-51

Refbacks

  • There are currently no refbacks.


Jurnal Matematika Integratif ( p-ISSN:1412-6184 | e-ISSN:2549-9033) published by Department of Matematics, FMIPA, Universitas Padjadjaran.

Indexed by:

Google ScholarLogo Crossref The Indonesian Publication Index-Portal Garuda

Visitor Number : free
hit counter View My Stats


Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:1412-6184 | e-ISSN:2549-9033